Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Pain/Fever/

Advil Ibuprofen 200mg 10 Softgel Capsules

Advil Ibuprofen 200mg 10 Softgel Capsules
90.00
QUANTITY
Add to Bag
Product code
10086859
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description

ADVIL Advil Ibuprofen 200mg 10 Softgel Capsules

Advil is the #1 selling pain reliever,* providing safe, effective pain relief for over 30 years.

So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger. The medicine in Advil is #1 doctor recommended for pain relief.

*Among OTC pain relievers.

Advil Ibuprofen Benefits:
Relief of mild to moderate pain and inflammation associated with dysmenorrhea, headache including migraine, post-op and dental pain, musculoskeletal and joint disorders eg, ankylosing spondylitis, OA and RA including juvenile idiopathic arthritis. periarticular disorders eg. bursitis and tenosynovitis and soft tissue disorders eg, sprains and strains. Reduction of fever

Place of Origin

Australia

Product Usage

Take 1 to 2 softgel capsules every 4-6hours, not to exceed a maximum daily dose of 1200mg or 6 softgel capsules

Ingredients

Each softgel capsule contains 200mg Ibuprofen

Storage Information

Store at temperatures not exceeding 25°C.

Warnings

Special Precautions: Patients with asthma

HIDE